About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 325984, 15 pages
http://dx.doi.org/10.1155/2012/325984
Research Article

On Antiperiodic Boundary Value Problems for Higher-Order Fractional Differential Equations

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 18 May 2012; Accepted 1 July 2012

Academic Editor: Dumitru Baleanu

Copyright © 2012 Ahmed Alsaedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed Alsaedi, Bashir Ahmad, and Afrah Assolami, “On Antiperiodic Boundary Value Problems for Higher-Order Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 325984, 15 pages, 2012. doi:10.1155/2012/325984